# SDR Z5FA062811N412CS1

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0059
- Aircraft time: 4,967 hours, 3,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 1,840 hours, 1,294 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN AND THE RT MAIN GEAR INDICATION LIGHT DID NOT ILLUMINATE. CREW PULLED THROTTLES BACK AND THE GEAR HORN DID NOT SOUND. ROTARY TEST SHOWED LIGHT BULB WAS FAULTY. GEAR EMERGENCY EXTEND PROCEDURE WAS FOLLOWED IAW THE CHECKLIST AND AN EMERGENCY WAS DECLARED. ACFT DIVERTED. LANDING WAS UNEVENTFUL. MX TROUBLESHOT THE DISCREPANCY TO A FAULTY RT MAIN GEAR INDICATOR LIGHT BULB.  THE BULB WAS REPLACED, N2 SYS WAS BLED AND SERVICED, AND GEAR SWINGS WERE PERFORMED. SYS OPS AND LEAK CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
